# SDR UALA2013031801643

- Difficulty date: March 17, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,999 hours, 17,100 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5656758
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SYS TEST FAULTED, EPSU INT LOAD EMERGENCY L.   REPLACED EPSU AT 11WL. OP CHECKED GOOD.
